JournalsrmiVol. 28, No. 4pp. 1143–1164

Boundedness of the twisted paraproduct

  • Vjekoslav Kovač

    University of Zagreb, Croatia
Boundedness of the twisted paraproduct cover
Download PDF

Abstract

We prove Lp\mathrm{L}^p estimates for a two-dimensional bilinear operator of paraproduct type. This result answers a question posed by Demeter and Thiele.

Cite this article

Vjekoslav Kovač, Boundedness of the twisted paraproduct. Rev. Mat. Iberoam. 28 (2012), no. 4, pp. 1143–1164

DOI 10.4171/RMI/707